26453 articles – 20328 references  [version française]
.:. Browse > By document type > Articles in peer-reviewed journal .:.
20492 documents ordered by :
1 - 2 - 3 - 4 - 5 - 6 - 7 ... Next Last
The best rate decay of the energy of a damped beam
Dimassi M. et al
journal dufferential equation (2015) 1-24 [hal-01016186 - version 1]
fulltext accessible on an other server The classifying topos of a group scheme and invariants of symmetric bundles
Cassou-Noguès P. et al
Proceedings of the London Mathematical Society 108 (2015) 1-44 [hal-01027776 - version 1]
fulltext accessible on an other server Galois module structure and Jacobians of Fermat curves
Cassou-Noguès P. et al
Bulletin of the London Mathematical Society 47 (2015) 1 - 11 [hal-00992087 - version 1]
fulltext access Analysis of biomedical and health queries: Lessons learned from TREC and CLEF evaluation benchmarks
Tamine L. et al
Journal of American Society for Information Science and Technology (JASIST) 9, 1 (2015) 1+ [hal-00940285 - version 1]
fulltext access Existence of Ground State of an Electron in the BDF Approximation.
Sok J.
RMP (2015) To appear [hal-00727875 - version 5]
fulltext access Continuous fields with fibres O_\infty
Blanchard E.
Mathematica Scandinavica (2015) ?? [hal-00922792 - version 3]
fulltext accessible on an other server Radial representation of lower semicontinuous envelope
Anza Hafsa O. et al
Bollettino dell'Unione Matematica Italiana (2014) 16 [hal-00958312 - version 1]
fulltext access Self-similar prior and wavelet bases for hidden incompressible turbulent motion
Héas P. et al
SIAM Journal on Imaging Sciences (2014) [hal-00793461 - version 2]
fulltext accessible on an other server The geometry of some parameterizations and encodings
Couveignes J.-M. et al
Advances in mathematics of communications (2014) 1-22 [hal-00870112 - version 1]
Conducting and permeable states of cell membrane submitted to high voltage pulses: Mathematical and numerical studies validated by the experiments
Leguebe M. et al
Journal of Theoretical Biology 360 (2014) 83-94 [hal-01027477 - version 1]
On extra-zeros of p-adic L-functions: the crystalline case
Benois D.
Iwasawa theory 2012. State of the Art and Recent Advances. Contributions in Mathematical and Computational Sciences, vol. 7, Springer (2014) 1-52 [hal-00992337 - version 1]
fulltext accessible on an other server Non-normal numbers in dynamical systems fulfilling the specification property
Madritsch M. G. et al
Discrete and Continuous Dynamical Systems - Series A 34, 11 (2014) 4751 - 4764 [hal-00959286 - version 1]
fulltext access Splitting trees with neutral mutations at birth
Richard M.
Stochastic Processes and their Applications (2014) Volume 124, Issue 10, October 2014, Pages 3206-3230 [hal-00834732 - version 2]
fulltext access Mathematical analysis of adaptive step-size techniques when solving the nonlinear Schrödinger equation for simulating light-wave propagation in optical fibers
Balac S. et al
OpticsCommunications 329 (2014) 1-9 [hal-00922605 - version 3]
fulltext accessible on an other server A nonlinear effective slip interface law for transport phenomena between a fracture flow and a porous medium
Marciniak-Czochra A. et al
Discrete and Continuous Dynamical Systems series S 7 (2014) 1065-1077 [hal-00863443 - version 1]